Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am getting irregular periods and my right ovary is bulky. Is femilon advised in my situation ?

Hi Doctor i am 22 years old unmarried girl.i do have unusual mesntruation problem about 3-4 months.I recently looked for the Gynaecologist and as per Doctor suggestion i did USG which shows my right ovary bulky except that everything is normal and Doctor prescribed me FEMILON.Since it is pregnancy prevention pill will it work for me?Ain t there any other medicine other than this?
Asked On : Fri, 6 May 2011
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
femilion contains estrogen and progesterone.these help in regularising your period.dont worry .it may take few cycles to be regular. dr has given u the right drug.take care
Answered: Fri, 6 May 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Femilon may be a contraceptive pill but its also a hormonal contraception which helps to regularise periods.You need to take it for a few cycles and your periods should be regular.
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor